On Bernstein-type inequalities for martingales

K.O. Dzhaparidze, J.H. Zanten, van

    Research output: Contribution to journalArticleAcademicpeer-review

    55 Citations (Scopus)
    1 Downloads (Pure)


    Bernstein-type inequalities for local martingales are derived. The results extend a number of well-known exponential inequalities and yield an asymptotic inequality for a sequence of asymptotically continuous martingales.
    Original languageEnglish
    Pages (from-to)109-117
    JournalStochastic Processes and their Applications
    Issue number1
    Publication statusPublished - 2001


    Dive into the research topics of 'On Bernstein-type inequalities for martingales'. Together they form a unique fingerprint.

    Cite this